# SDR RAIA00707018

- Difficulty date: July 9, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 21,861 hours, 18,916 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 3535701001
- Part serial: 0153
- Condition: Leaking
- Location: Aileron
- Part time: 21,861 hours, 18,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5505 - STL - DURING FLIGHT -EICAS MESSAGE- NR 1 HYDRAULIC OVERHEAT MESSAGE, RAN CHECKLIST TURNED NR 1 SYSTEM OFF DURING DESCENT INTO STL.  TURNED SYSTEM BACK ON AS PER CHECKLIST AND GOT A NR 1 SYSTEM FAIL-E1 HYD PUMP FAIL HYD NR 1 SOV CLOSED ON FINAL APPROACH THE PUMP STARTED.  MAINTENANCE PERFORMED FAULT ISOLATION PROCEDURES, FOUND AILERON MANIFOLD ASSY LEAKING AND REMOVED AND REPLACED MANIFOLD.  OPS AND LEAK CHECK GOOD.  COULD NOT DUPLICATE PROBLEM WITH LANDING GEAR UP AND PUMPS RUNNING FOR 45 MIN.
